MathSciNet Relay Station
MathSciNet bibliographic data
MR2599201 60G52 (60F15 60G70)
Doney, R. A.; Savov, M. S. The asymptotic behavior of densities related to the supremum of a stable process. Ann. Probab. 38 (2010), no. 1, 316–326.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement